World Library  

Add to Book Shelf
Flag as Inappropriate
Email this Book

Mathematics for Computer Scientists

By Janacek, Gareth, J.

Click here to view

Book Id: WPLBN0002827927
Format Type: PDF (eBook)
File Size: 3.41 mb
Reproduction Date: 2008

Title: Mathematics for Computer Scientists  
Author: Janacek, Gareth, J.
Language: English
Subject: Non Fiction, Technology, Computer
Collection: Authors Community
Subcollection: Mathematics
Publication Date:
Publisher: GarethJ. Janacek, Mark Lemmon Close & Ventus Publishing APS
Member Page: Computer Scientist

Aim of this book is to present basic mathematics that is needed by computer scientists The reader is not expected to be a mathematician and we hope you will find what follows to be useful.


Click To View

Additional Books

  • Microsoft Application Virtualization - A... Volume 1 (by )
    Book Rating (15)
  • Charting the Nation’s Course : Strategic... (by )
  • Nobilitate Liber. (by )
  • Beyond the Industrial Web : Economic Syn... (by )
  • The 100 Years History of Coles Cranes : ... Volume Book 1 of 2 (by )
  • Technologic Papers Volume: 7 (by )
  • C Programming in Linux (by )
    Book Rating (155)
  • The Tragedy of Hamlet, Prince of Denmark... (by )
  • CSAT Occasional Paper No. 65 : Blue Hori... Volume 65 (by )
  • Technologic Papers Volume: 184-202 (by )
  • Technologic Papers Volume: 43, 45, 47-53 (by )
  • Taking Down Telecommunications (by )
Scroll Left
Scroll Right


Copyright © World Library Foundation. All rights reserved. eBooks from World Library are sponsored by the World Library Foundation,
a 501c(4) Member's Support Non-Profit Organization, and is NOT affiliated with any governmental agency or department.